# SDR SWAA2022060612291

- Difficulty date: May 27, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cap
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD FLOOR CAP STRIP BS 727 IS BROKEN / [01] RECEIVED NEW AFT CARGO BAY FLOOR TRIM CAP STRIP ON PO#811576; NEW STRIP TO BE INSTALLED ON CUST CARD# TTG8Q00BUL1D;[02] VERIFIED CORRECTIVE ACTION 1.
